# SDR SWIA200717807

- Difficulty date: February 13, 2007
- Submitted: February 16, 2007
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 22,328 hours, 32,706 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Odor
- Location: Coffeemaker
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FOUND OVERHEATED ELECTRICAL SMELL IN CABIN.  REPLACED CONNECTOR ON HOT JUG.  OPERATIONAL CHECKS GOOD.
